Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Springer-type theorems for spinor genera of quadratic forms


Authors: A. G. Earnest and J. S. Hsia
Journal: Bull. Amer. Math. Soc. 81 (1975), 942-943
MSC (1970): Primary 10C05, 15A63; Secondary 10E45, 10B05, 20G30
MathSciNet review: 0374026
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Martin Kneser, Klassenzahlen indefiniter quadratischer Formen in drei oder mehr Veränderlichen, Arch. Math. (Basel) 7 (1956), 323–332 (German). MR 0082514 (18,562f)
  • [O] O. T. O'Meara, Introduction to quadratic forms, Die Grundlehren der math. Wissenschaften, Band 117, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 27 #2485.
  • Tonny Albert Springer, Sur les formes quadratiques d’indice zéro, C. R. Acad. Sci. Paris 234 (1952), 1517–1519 (French). MR 0047021 (13,815j)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10C05, 15A63, 10E45, 10B05, 20G30

Retrieve articles in all journals with MSC (1970): 10C05, 15A63, 10E45, 10B05, 20G30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13901-2
PII: S 0002-9904(1975)13901-2